On the sum and difference of squares of primes

Research output: Comment/debate

Original languageEnglish
Pages (from-to)133-136
Number of pages4
JournalJournal of the London Mathematical Society
Volumes1-12
Issue number2
DOIs
Publication statusPublished - 1937

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the sum and difference of squares of primes. / Erdős, P.

In: Journal of the London Mathematical Society, Vol. s1-12, No. 2, 1937, p. 133-136.

Research output: Comment/debate

@article{7cb4cab9d12f44449dff050a6068fb8b,
title = "On the sum and difference of squares of primes",
author = "P. Erdős",
year = "1937",
doi = "10.1112/jlms/s1-12.1.133",
language = "English",
volume = "s1-12",
pages = "133--136",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - On the sum and difference of squares of primes

AU - Erdős, P.

PY - 1937

Y1 - 1937

UR - http://www.scopus.com/inward/record.url?scp=84963052571&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963052571&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-12.1.133

DO - 10.1112/jlms/s1-12.1.133

M3 - Comment/debate

AN - SCOPUS:84963052571

VL - s1-12

SP - 133

EP - 136

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -